Indiana NewsLocal News

Children’s Advil flavor recalled over overdose fears

Recall

FORT WAYNE, Ind. (WOWO): Pfizer is recalling a specific flavor of Children’s Advil due to mislabeled dosage info.

The company is voluntarily recalling the bubble gum flavor of Children’s Advil Suspension 4-ounce bottles.

Experts say the dosage cup in the packaging is listed in teaspoons, but the label on the bottle is in milliliters, which could make it easy for an overdose to occur, since one teaspoon is almost 5 milliliters.

The product is made specifically for children ages 2 to 11 and contains 100mg of ibuprofen per dose.

Overdose symptoms include nausea, vomiting, drowsiness, headache, dizziness and blurred vision. If you have the product take it back to where you bought it for a full refund.

Related posts

Autopsy: Fort Wayne store worker fatally beaten

AP News

Angola man arrested after leading ISP on high speed chase with stolen vehicle

WOWO News

Cub Scout Pack Loses Church Sponsor, Gains Another

Kayla Blakeslee

Leave a Comment